Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Suffering from burning in the body. Have diabetes, anxiety and asthma. What is the best treatment for her?

MY MOTHER IS 64 YRS SHE IS A DIBATIC N ASTHMA PATIENT SHE IS SUFFERING SENSATIONAL BODY BURNING IN WHOLE BODY , SOMETIME TIME SHE FEEL ANXIETY AND CHEST , SHE IS TAKING TAB GABANTINE FORT AND OXYTOL 300MG SOMETIME TRYPTOMER, SHE IS RESTLESS KINDLY SUGGEST WHAT FOR SHE IS SUFFERING AND WHAT IS THE PERFECT TREATMENT, WE WENT TO MANIPAL HOSPITAL BANGALORE FOR HER
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Treatment/Therapy
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for choosing H.C.M.Forum.
The problem appears to be diabetic neuropathy due to hyper gycemia, due to neglegence in using medicines, poor diet controle, etc.
Asthma should be controlled promptly when ever there is breath less ness. Other wise less oygination of blood and the tissues may cause problems.
Age related harmone based problems may also be responsible for the health problems. A lot of drugs can cause gastric hyperacidity and chest discomfort, which can be solved by using anti ulcer drugs like P.P.I. etc.
Besides i advise you to follow some diet recommendations as avoid sweets, fruits, spices, junk foods, and oily foods.
Let her practice yoga, meditation, reading books, and hearing music, etc as diversion technics.
Wishing for a quick recovery . If you have any doubts, you can aooroach H.C.M.
Best regards.
Answered: Tue, 2 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor